Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new duality theorem for semisimple modules and characterization of Villamayor rings

Authors: Carl Faith and Pere Menal
Journal: Proc. Amer. Math. Soc. 123 (1995), 1635-1637
MSC: Primary 16E50
MathSciNet review: 1254836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the theorem: If R is a ring whose right ideals satisfy the double annihilator condition with respect to a semisimple right R-module W, then every right ideal is an intersection of maximal right ideals, consequently R is a right V (for Villamayor) ring, and W is then necessarily a cogenerator of $ \bmod$-$ R$. (The converse is well known.) We use this to give a new proof of a theorem of ours on right Johns rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16E50

Retrieve articles in all journals with MSC: 16E50

Additional Information

PII: S 0002-9939(1995)1254836-6
Article copyright: © Copyright 1995 American Mathematical Society